# SDR DL757091168

- Difficulty date: June 24, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STA 1380 LBL 8 FLOOR STRINGER CLIP FOUND CORRODED AT LOWER FASTENER HOLES.  REPAIRED AT SAA SAT DURING HMV ON N/R CARD 121930.
